Siberian Mathematical Journal

, Volume 25, Issue 1, pp 31–42 | Cite as

Problem of diffraction at a fine screen

  • P. E. Berkhin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. N. Voitovich, B. Z. Katsenelenbaum, and A. N. Sivov, The Generalized Method of Characteristic Oscillations in Diffraction Theory [in Russian], Nauka, Moscow (1977).Google Scholar
  2. 2.
    A. Ya. Povzner and I. V. Sukharevskii, “Integral equations of second kind for problems of diffraction at an indefinitely thin screen,” Dokl. Akad. Nauk SSSR,127, No. 2, 291–294 (1959).Google Scholar
  3. 3.
    M. S. Agranovich, The Spectral Properties of Diffraction Problems [in Russian], “Appendix” in [1].Google Scholar
  4. 4.
    J. von Meixner, “Die Kantebedingung der Theorie der Beugung elektromagnetisher Wellen an vollkomen leitenden ebenen Schirme,” Ann. Phys.,6, No. 6, 1–9 (1949).Google Scholar
  5. 5.
    S. L. Sobolev, Introduction to the Theory of Cubature Formulas [in Russian], Nauka, Moscow (1974).Google Scholar
  6. 6.
    M. I. Vishik and V. V. Grushin, “On a class of degenerate elliptic equations of high orders,” Mat. Sb.,79, No. 1, 3–36 (1969).Google Scholar
  7. 7.
    V. V. Grushin, “On a class of elliptic pseudodifferential operators that degenerate on a submanifold,” Mat. Sb.,84, No. 2, 163–195 (1971).Google Scholar
  8. 8.
    R. Beals, “A general calculus of pseudodifferential operators,” Duke Math. J.,42, No. 1, 1–42 (1975).Google Scholar
  9. 9.
    R. Beals, “Characterization of pseudodifferential operators and applications,” Duke Math. J.,44, No. 1, 45–58 (1977).Google Scholar
  10. 10.
    V. V. Grushin, “Pseudodifferential operators in Rn with bounded symbols,” Funkts. Anal. Prilozhen.,4, No. 3, 37–50 (1970).Google Scholar
  11. 11.
    K. Taniguchi, “On the hypoellipticity and the global analytic hypoellipticity of pseudodifferential operators,” Osaka J. Math.,11, No. 2, 221–238 (1974).Google Scholar
  12. 12.
    V. I. Feigin, “Two algebras of pseudodifferential operators in Rn and certain applications,” Tr. Mosk. Mat. Obshch.,36, 155–194 (1977).Google Scholar
  13. 13.
    D. Robert, “Properties spectral d'operateurs pseudo-differentiales,” Commun. Part. Diff. Equat.,3, 755–826 (1978).Google Scholar
  14. 14.
    M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978).Google Scholar
  15. 15.
    A. I. Komech, “Elliptic boundary-value problems for pseudodifferential operators on manifolds with conical points,” Mat. Sb.,86, No. 2, 268–298 (1971).Google Scholar
  16. 16.
    V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols,” Mat. Sb.,88, No. 4, 504–521 (1972).Google Scholar
  17. 17.
    V. P. Maslov, “Generalization of the notion of characteristic for A-pseudodifferential operators with operator-valued symbols,” Usp. Mat. Nauk,15, No. 6, 225–226 (1970).Google Scholar
  18. 18.
    K. Kh. Boimatov, “Pseudodifferential operators with an operator symbol,” Dokl. Akad. Nauk SSSR,244, No. 1, 20–23 (1979).Google Scholar
  19. 19.
    S. Z. Levendorskii, “Boundary-value problems in the half-space for quasielliptic pseudodifferential operators,” Mat. Sb.,111, No. 4, 483–502 (1980).Google Scholar
  20. 20.
    V. P. Glushko, “Estimates in L2 and solvability of general boundary-value problems for degenerate elliptic equations of second order,” Tr. Mosk. Mat. Obshch.,23, 113–178 (1970).Google Scholar
  21. 21.
    V. A. Kondrat'ev, “Singularities of the solution of the Dirichlet problem for an elliptic equation of second order in a neighborhood of the edge,” Differents. Uravn.,13, No. 11, 2026–2032 (1977).Google Scholar
  22. 22.
    V. G. Maz'ya and V. A. Plamenevskii, “On the coefficients in the asymptotic of the solutions of elliptic boundary-value problems near the edge,” Dokl. Akad. Nauk SSSR,229, No. 1, 33–36 (1976).Google Scholar
  23. 23.
    R. Narasimhan, Analysis on Real and Complex Manifolds, 1st edn., North-Holland, Amsterdam (1968).Google Scholar
  24. 24.
    J. L. Lions and E. Magenes, Non-Homogeneous Boundary-Value Problems and Applications, Springer-Verlag (1972).Google Scholar
  25. 25.
    S. G. Krein and Yu. I. Petunin, “Scales of Banach spaces,” Usp. Mat. Nauk,21, No. 2, 89–168 (1966).Google Scholar
  26. 26.
    L. Hörmander, “Pseudodifferential operators and nonelliptic boundary problems,” Ann. Math.,83, 129–209 (1966).Google Scholar
  27. 27.
    M. S. Agranovich and M. I. Vishik, “Elliptic problems with a parameter and parabolic problems of general form,” Usp. Mat. Nauk,19, No. 3, 53–161 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • P. E. Berkhin

There are no affiliations available

Personalised recommendations